# SDR 96ZZZX3399

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95Q
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000119
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Valve
- Part number: 99120142C
- Condition: Failed
- Location: Firewall Sov
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENIGNE WOULD NOT START, LEFT LOW FUEL PRESSURE ANNUNCIATOR LIGHT DID NOT EXTINGUISH DURING START ATTEMPT.  FOUND LEFT FIREWALL FUEL SHUT-OFF VALVE IN CLOSED POSITION.  PILOT TESTED FIREWALL SHUT-OFF VALVES DURING PRE-FLIGHT.  LEFT VALVE STAYED CLOSED AFTER SWITCH WAS RESET TO NORMAL.  VALVE FAILED IN CLOSED POSITION.
